Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Red and burning mark on inner calf, cramping toes, leg numbness. Had abdominal surgery. What is going on?

Hi. I had abdominal surgery in May of this year. I was sent home with a drain plug on my right side. I was unable to walk without assistance. One night in June I was taking a shower and this weird red mark appeared on my inner calf and it felt like it was burning. I massaged it and just thought it was from lack moving. Since then I have a permanent discolored marking on my calf, my leg gets numb and my toes cramp up every now and then. What s going on?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
After a major surgery, electrolyte imbalance is likely which can cause the muscle cramps that you are having. The numbness is also likely to improve on taking multivitamin supplements and electrolyte rich fluids.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor